Alert archive / Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 53, NWS Charleston, WV

July 14, 2015Buchanan County, Dickenson County, Virginia; McDowell County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 4:18 AM EDT for Buchanan County, Dickenson County, Virginia; McDowell County, West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 4:18 AM EDT (08:18 UTC)
Expired
Jul 14, 2015, 7:15 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV

The radar

The Jackson,KY radar (KJKL), 126 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:45 AM EDTFLASH FLOOD4 Ne Oakwood, VATEMPORARY ROAD CLOSURE ON 641 IN PATTERSON WITH WATER OVER ROADWAY
Jul 14, 5:50 AM EDTFLASH FLOOD3 Se Oakwood, VATEMPORARY ROAD CLOSURE ON 632 IN GARDEN CREEK WITH WATER OVER ROADWAY
Jul 14, 5:55 AM EDTFLASH FLOOD8 Ene Oakwood, VATEMPORARY ROAD CLOSURE ON 638 IN WHITEWOOD WITH WATER OVER ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 8.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 688 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
688 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WGUS51 KRLX 140818 RRA
FFWRLX
VAC027-051-WVC047-141115-
/O.NEW.KRLX.FF.W.0053.150714T0818Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
418 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DICKENSON COUNTY IN VIRGINIA...
  BUCHANAN COUNTY IN VIRGINIA...
  MCDOWELL COUNTY IN WEST VIRGINIA...

* UNTIL 715 AM EDT
    
* AT 415 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS WERE  
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THE COMBINATION OF 
  WET GROUND AND ONE TO TWO INCHES OF RAIN SHOULD RESULT IN 
  FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WELCH...CLINTWOOD...GRUNDY...HAYSI...JOHN FLANNAGAN LAKE...
  DAVENPORT...BREAKS INTERSTATE...GARY...WAR...NORTHFORK...BIG
  ROCK...TRAMMEL...PAW PAW...DAVY...BRADSHAW...CLINCHCO...IAEGER...
  KEYSTONE...ANAWALT AND KIMBALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3702 8246 3713 8255 3720 8255 3727 8235
      3753 8198 3742 8131 3728 8142 3726 8150
      3721 8156 3720 8168 3724 8174 3720 8176
      3718 8185 3713 8192 3713 8199 3705 8204
      3704 8217 3696 8235

$$

09
1 follow-up statement
267 
WGUS71 KRLX 141109
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
709 AM EDT TUE JUL 14 2015

VAC027-051-WVC047-141119-
/O.EXP.KRLX.FF.W.0053.000000T0000Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON VA-BUCHANAN VA-MCDOWELL WV-
709 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR DICKENSON...BUCHANAN AND MCDOWELL
COUNTIES WILL EXPIRE AT 715 AM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3702 8246 3713 8255 3720 8255 3727 8235
      3753 8198 3742 8131 3728 8142 3726 8150
      3721 8156 3720 8168 3724 8174 3720 8176
      3718 8185 3713 8192 3713 8199 3705 8204
      3704 8217 3696 8235

$$

09

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:51 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 14, 2:51 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
251 AM EDT TUE JUL 14 2015

.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO TUESDAY NIGHT.
COLD FRONT TUESDAY NIGHT. DRIER WEDNESDAY BEHIND THE FRONT. WARMER
BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MESOSCALE UPDATE
800 PM UPDATE...

BEGINNING TO QUIET DOWN AFTER AN ACTIVE AFTERNOON. BOW ECHO LINE
MOVED QUICKLY ACROSS THE AREA THIS AFTN PRODUCING POCKETS OF TREE
DAMAGE. COULDNT FIND ANY ASOS OR MESONETS IN OUR AREA THAT
RECORDED GUSTS PAST 48 MPH. NEEDLESS TO SAY...EVEN THESE WINDS ARE
MORE THAN ENOUGH TO TOPPLE SOME TREES GIVEN HOW WET OUR SOILS ARE.
ALLOWED THE SVR WATCH TO EXPIRE ON TIME. CLEANED UP THE PRODUCTS
TO REFLECT THIS.

CONCERNING THE FLASH FLOOD WATCH...IT CONTINUES THRU TUESDAY. EVEN
AN INCH OF RAIN CAUSED PROBLEMS ACROSS THE AREA WITH A FEW CREEKS
COMING OUT OF THEIR BANKS ALONG WITH SOME STREET FLOODING.

AS FOR THE REST OF THE NIGHT...WILL BE LOOKING UPSTREAM TO SEE
JUST HOW MUCH DEVELOPMENT OCCURS OVER THE NEXT FEW HRS IN THE
UPPER MIDWEST WITH S/W TROF INTERACTING WITH AN IMPRESSIVE NW TO
SE LLVL THETA E GRADIENT OVER THE OH VALLEY...GENERALLY JUST W OF
OUR CWA. NAM SEEMS OVERLY AGGRESSIVE WITH DEVELOPMENT TONIGHT
WITH QUITE A BIT OF PRECIP BACK INTO THE AREA. GIVEN HOW WORKED
OVER OUR AIRMASS IS...WOULD THINK MUCH OF THE CONVECTION WOULD
SNIFF OUT THE MORE UNSTABLE AIR IN C KY VS IN OUR NECK OF THE
WOODS. THE HRRR IS A LITTLE MORE TAME OVER THE PAST FEW RUNS...BUT
EVEN IT PUTS A HVY RAIN THREAT OVER THE AREA LATE TONIGHT. HAVE
ALLOWED HIGHER POPS TO WORK IN TO FOLLOW THIS FEATURE ACROSS LATE
TONIGHT. HOWEVER THE MAGNITUDE AND COVERAGE REMAIN A LOW
CONFIDENCE FCST ATTM.

PREVIOUS DISCUSSION BELOW...

NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.

HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING.  THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE.  IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.

NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
KEEPING THIS SHORT...MOVING INTO FLOOD OPERATIONS AT THIS TIME.

COLD FRONT NOW THROUGH THE CWA BY 12Z WEDNESDAY BRINGING A BRIEF
CHANGE IN AIRMASS...READILY SEEN BY THE LOWERING OF DEWPOINTS AND
TEMPERATURES...ESPECIALLY ALONG THE NORTHERN TIER OF COUNTIES.
THIS WILL BE A WELCOMED DRIER PERIOD IN THE FORECAST. 500MB
HEIGHTS TO CLIMB ABOUT 10DKM THROUGH THURSDAY NIGHT/FRIDAY TIME
PERIOD...SO WILL SEE A GRADUAL WARMING TREND AFTER LOWLAND HIGHS
IN THE UPPER 70S WEDNESDAY. WET GROUND...WHICH WILL STILL BE WET
OVERALL LATE WEEK...WILL PUT THE BRAKES ON THE TEMPERATURES EVEN
THOUGH 850MB TEMPERATURES WILL APPROACH 20C.

AFTER A BRIEF PERIOD OF RIDGING ALOFT...500MB FLOW WILL TRANSITION
BACK TO ZONAL BY FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
06Z TUESDAY THRU 06Z WEDNESDAY...
CONVECTIVE COMPLEX ROLLING SOUTHEAST ACROSS THE AREA 06Z-13Z WITH
GENERAL MVFR/IFR CONDITIONS IN HEAVY RAIN...EXITING PKB AROUND 08Z
AND BKW AROUND 13Z. BEHIND THE COMPLEX...GENERAL MVFR TO IFR
CEILINGS AND VSBY. AFTER 13Z...IMPROVING TO VFR SCT CLOUDS BY
AROUND 15Z. AFTER 20Z ANOTHER CONVECTIVE COMPLEX...WITH SEVERE
THUNDERSTORMS POSSIBLE...WILL DROP IN FROM THE NORTH...AND
ROLLING SOUTH THRU THE END OF PERIOD. BEHIND THIS COMPLEX GENERAL
MVFR CEILINGS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG OVERNIGHT MAY
VARY...AND TIMING OF IMPROVEMENT MAY BE FASTER TUESDAY MORNING.
TUESDAY AFTERNOON STORMS MAY BE FASTER.

AFTER 06Z WEDNESDAY...IFR CONDITIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS IN THE SOUTH TUESDAY EVENING. LOCALLY IFR
IN STRATUS POSSIBLE ELSEWHERE LATER TUESDAY NIGHT.

&&

WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
     024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
     024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...KTB/MZ/26
NEAR TERM...KTB/30
SHORT TERM...26
LONG TERM...JB/MZ
AVIATION...JMV
Hazardous weather outlook, Jul 13, 8:08 PM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
808 PM EDT MON JUL 13 2015

KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029-
033>038-150015-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-
WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-
808 PM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-076-WVZ010-011-019-020-030>032-039-040-046-047-150015-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-
HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
808 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 3:53 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      2 E WATERLOO            38.70N  82.45W
07/14/2015                   GALLIA             OH   PUBLIC

            TWO FEET OF WATER ON RT 141....ONE MILE OUTSIDE
            WATERLOO

&&

EVENT NUMBER RLX1501675

MAC
Local storm report, Jul 14, 3:56 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
356 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      1 SE ST. ALBANS         38.37N  81.80W
07/14/2015                   KANAWHA            WV   PUBLIC

            TWO AND THREE QUARTER MILE CREEK AND POPLAR LANE CREEK
            OUT OF THEIR BANKS CAUSING FLOODING IN JEFFERSON

&&

EVENT NUMBER RLX1501676

MAC
Local storm report, Jul 14, 4:01 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
401 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 AM     FLASH FLOOD      2 NE RACINE             38.16N  81.63W
07/14/2015                   BOONE              WV   PUBLIC

            TONEYS BRANCH OUT OF ITS BANKS WITH HIGH WATER BLOCKING
            PASSAGE ON TONEYS BRANCH ROAD

&&

EVENT NUMBER RLX1501677

MAC
Local storm report, Jul 14, 4:10 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      1 E ALUM CREEK          38.29N  81.79W
07/14/2015                   KANAWHA            WV   911 CALL CENTER

            HIGH WATER REPORTED ALONG CHILDRESS ROAD NEAR ALUM
            CREEK

&&

EVENT NUMBER RLX1501678

MAC
Local storm report, Jul 14, 4:15 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
415 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     FLASH FLOOD      YAWKEY                  38.23N  81.97W
07/14/2015                   LINCOLN            WV   PUBLIC

            BEAR FORK ROAD IS FLOODED FROM NEARBY CREEK... WATER IN
            2 HOMES ALONG THE ROAD

&&

EVENT NUMBER RLX1501679

MAC
Local storm report, Jul 14, 4:18 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
418 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLASH FLOOD      1 NW NITRO              38.43N  81.84W
07/14/2015                   PUTNAM             WV   PUBLIC

            SCARY CREEK IS FLOODING WITH AROUND 3 FEET OF WATER IN
            MULTIPLE LOCATIONS ALONG SCARY CREEK ROAD

&&

EVENT NUMBER RLX1501680

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:59 PM EDTFlash Flood WarningRLXBuchanan, Dickenson4 hr
Jul 14, 6:59 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson61 min
Jul 14, 7:45 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson60 min
Jul 14, 1:30 AM EDTFlash Flood WarningRLXMason6 hr
Jul 14, 1:51 AM EDTFlash Flood WarningRLXBoone, Cabell, Jackson, Kanawha, Mason, Putnam and 1 more5 hr
Jul 14, 2:10 AM EDTFlash Flood WarningRLXCabell, Wayne3 hr
Jul 14, 2:23 AM EDTFlash Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more4 hr
Jul 14, 2:48 AM EDTFlash Flood WarningRLXJackson3 hr
Jul 14, 3:21 AM EDTFlash Flood WarningRLXBoone, Clay, Fayette, Kanawha, Logan, McDowell and 5 more6 hr
Jul 14, 6:05 AM EDTFlash Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more6 hr
Jul 14, 3:52 PM EDTSevere Thunderstorm WarningRLXJackson, Pleasants, Ritchie, Wirt, Wood53 min
Jul 14, 3:59 PM EDTSevere Thunderstorm WarningRLXJackson, Mason61 min
Jul 14, 4:27 PM EDTSevere Thunderstorm WarningRLXCabell, Mason63 min
Jul 14, 4:34 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Harrison, Jackson, Lewis and 5 more56 min
Jul 14, 4:45 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Roane15 min
Jul 14, 4:51 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Roane54 min
Jul 14, 4:56 PM EDTFlash Flood WarningRLXCabell, Mason, Putnam4 hr
Jul 14, 5:11 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Mason, Wayne64 min
Jul 14, 5:18 PM EDTSevere Thunderstorm WarningRLXBoone, Braxton, Calhoun, Clay, Gilmer, Jackson and 5 more57 min
Jul 14, 5:43 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more62 min
Jul 14, 5:48 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Gilmer, Kanawha, Lewis and 5 more57 min
Jul 14, 5:54 PM EDTFlash Flood WarningRLXLincoln, Wayne4 hr
Jul 14, 6:06 PM EDTFlash Flood WarningRLXBoone, Kanawha, Logan, Mingo4 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Randolph, Webster67 min
Jul 14, 6:35 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 4 more55 min

Nearby

Flash Flood Warnings in Virginia, 2015Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.